Publications
[2004-32] A uniform cooling of alloys .Edit
Separatrices for C^2 actions on 3-manifolds. Commentarii Mathematici Helvetici. 2013;88(3):677-714.Edit
Uniformizing complex ODEs and applications. Revista Matemática Iberoamericana. 2014;30(3):799-874.Edit
A shortest path approach for staff line detection. Delgado J., Ng K, Nesi P., Bellini P., editors 2007.Edit
Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0). Journal of Geometric Analysis. 2017;27(1):1-55.Edit
empirical evaluation of ranking trees on some metalearning problems. aaai workshop - technical report. 2008;ws-08-09:85-90.Edit
2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.Edit
[2007-12] Intuicionismo e Teoria de Categorias/Topos. Tempo Linguagens e Limites Cognitivos em Matemática. .Edit
[2007-11] O Teorema de Banach-Tarski: Paradoxo ou Ilusão? O Axioma da Escolha: status quo, defesa e crítica. .Edit
HIV screening in tuberculosis patients, in the Northern Region of Portugal. The International Journal of Tuberculosis and Lung Disease. 2015;19(12).Edit
Equivalence and semi-completude of foliations. Nonlinear Analysis. Theory, Methods & Applications. 2006;64(8):1654-1665.
Ideal regular languages and strongly connected synchronizing automata. Theoretical Computer Science. 2016;653:97-107.
The Language of Initially Connected Deterministic Finite Automata (Extended Abstract). In: Proceedings of 14th Italian Conference on Theoretical Computer Science.; 2013. 1. p. 179-184p.
Semi-complete foliations associated to Hamiltonian vector fields in dimension 2. J. Math. Anal. Appl.. 2007;328(2):813-820.
Regular Ideal Languages and Synchronizing Automata. In: Combinatorics on Words, WORDS 2013. Vol LNCS, 8079.; 2013. 2. p. 205-216p.
Reset Regular Decomposition Complexity of Regular Ideal Languages (extended Abstract). In: Proceedings of 14th Italian Conference on Theoretical Computer Science.; 2013. 3. p. 30-35p.
Semi-complete vector fields of saddle-node type in C^n. Trans. Amer. Math. Soc.. 2008;360(12):6611-6630.
[2005-22] Equivalence and semi-completude of foliations .